Contact Us

Use the form on the right to contact us.

You can edit the text in this area, and change where the contact form on the right submits to, by entering edit mode using the modes on the bottom right. 

07375647367

Get Gucci AF on a Primark Budget 

THE REAL REASON I WAS BACK IN S.A SO SOON AFTER MY LAST TRIP

Life

THE REAL REASON I WAS BACK IN S.A SO SOON AFTER MY LAST TRIP

KATIE HART

This is a hard one for me to write. Recently, I've had a few problems and I haven't been well which has unfortunately had a negative impact on the blog as well as on me. As you'll most likely know, around 8 months a go I made one of the hardest decoisions of my life and decided to up and move to the U.K. and make a life for myself there. Of course, I won't lie to you, it's been extremely difficult being far away from friends and Family. 

One of the things you don't realsise when you first decide to move from one country to another is just how much admin is involved. It's all sorts of things like changing doctors and moving medical history across etc. 

I learnt rather quickly that medicine prescribed in one country actually has to be re-prescribed in the other country and all the relevant tests have to be done. For years now, I have been on my parents medical aid and have had a long list of prescription medications which I have always taken. One of these medications is called adco alzam. I have been taking this particular medication since I was around 19 and I would never have had any idea how dangerous it was for me to be taking it long term if I hadn't moved to the U.K. Adco alzam is actually Xanax and is a highly, highly addictive drug. So, this is the part where i request that if you've been on adco-alzam or xanax for longer than a few days to a week, you call a trusted medical practitioner (probably best for it not to be the one who is happily prescribing the xanax on a monthly basis and ask for help). I REPEAT, THIS DRUG IS HIGHLY ADDICTIVE AND YOU CANNOT UNDER ANY CIRCUMSTANCES GET OFF IT WITHOUT THE HELP OF A MEDICAL PROFESSIONAL AND YOU CANNOT JUST STOP TAKING IT AS SIDE EFFECTS OF JUST STOPPING CAN BE DEVASTATING OR EVEN DEADLY. 

Anyway, the NHS actually can't prescribe Xanax and so the doctor told me that she would be prescribing Diazepam and that it would be fine, I could simply swap over from Alzam to Diazepam and it would be fine. Needless to say, it was NOT fine. The Diazepam it turns out, interacts very very badly with my anti-depressant which is called Fluoxitane. With the Diazepam, I became suicidal and started self-harming. I lost control of my bladder, I lost my memory, I couldn't remember the simplest of things, I was dizzy and severely nauseous all the time. I barely ate and slept once through an entire 20 hours followed by a full nights sleep the next night. I was very unwell and the consequences of the medication were at the very least dire. I was (and I don't say this lightly)on the brink of just jumping in front of an oncoming train or off a bridge and I honestly think I might have if the circumstances had presented themselves. I couldn't function at work, I could barely wake up in the morning. I was put on suicide watch. I went back to South Africa due to severe stress and mental illness. My parents paid for me to go back and I needed it, needed the time off and to just be. 

Whilst all this was going on, I was struggling to keep my head above water. So, here is my apology to you, my lovely readers and followers. I'm so sorry that the blog has been unreliable of late but I am back on Xanax and busy slowly weaning myself off. I am doing my best to update the blog as often as I can and I will get back into the swing of things as soon as I can. In the meantime, thank you so much for sticking by me!